Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can protein shakes cause loss of sexual prowess and reduction in testicle size?

Answered by
Dr.
Dr. Ramesh Kumar

Gastroenterologist

Practicing since :1986

Answered : 1944 Questions

default
Posted on Tue, 8 May 2018 in Men's Health
Question: hey actually i am 20 year old male and i started taking protein shakes. For 2-3 months i was really
impressed as i was getting good results but later i started feeling that i am losing my sexual power as my testicals started getting small. Also i am facing constipation. what could be the reason? i feel like that my gym instructor mixed steroids in my protein.
doctor
Answered by Dr. Ramesh Kumar 1 hour later
Brief Answer:
Very likely dexona mixed whey.

Detailed Answer:
Hello dear,
Thanks or choosing HealthcareMagic for your query,
Have seen your details.
Firstly whey protein are just simplified fast acting protein so never expect magic from them however the symptoms you are having and your fast gains are suggestive of adulteration.
Most of the times whey proteins are adulterated by dexona powder(impressed as i was getting good results) this is one of the main sign of adulteration by steroids.Person usually see good and fast effects initially however with in few months side effects starts.
Most likely you were having contaminated whey proteins.
Get these tests done-
Serum cortisol.
serum testosterone.
From next time when ever you buy whey take it to a pathology and get it checked for proteins(this test would cost you hardly 10 dollars).
Take whey protein in a test tube and add biuret reagent if it changes color its protein.
Never buy whey from trainer.
Beware whenever results are very fast(there is no short cut).
Regards and follow up with reports.


Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ramesh Kumar 14 minutes later
is it erectile dysfunction? have i permanently lost my sex power? or I can get it back? because it was only the one box that i purchased from a trainer. is there any natural method to release steroid from my body?
doctor
Answered by Dr. Ramesh Kumar 4 minutes later
Brief Answer:
Fully reversible.Professional use to take them.
Detailed Answer:
Even if its steroid its not permanent.
Firstly we have to check level of these hormones in your body(lets first be sure if its steroid or not).
1 box means 2 lbs of steroid(thats more then enough my friend).However this can be reversed.You must have heard that professional body builders use to take steroids and are potent also.
So don't worry once we are sure its due to steroid abuse we can follow cycles for that.
regards.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ramesh Kumar 17 minutes later
Isnt there any natural way for removing it from body? if you could tell some natural ways I'll do that until i get reports. and could it be something other than dexona? like winstrol or some other thing?
doctor
Answered by Dr. Ramesh Kumar 31 minutes later
Brief Answer:
Follow up answer.

Detailed Answer:
Hi again,
See mechanism is there is a small thing called pituitary in your brain when ever your body is low in testosterone brain signals pituitary to allow testis to secrete testosterone.This is done via messenger called testosterone releasing hormone.
Now when testosterone or other steroids are taken externally in large quantity brain stops directing pituitary to release testosterone(as already large amount is available).Slowly and slowly brain forgets how to stimulate pituitary as a result of which even when external source is withdrawn brain never commands pituitary hence no testosterone is released.
Whether it could be done naturally or not depends on hormonal level.
You have to take treatment under a endocrinologist.
There are a number of steroids and other stuff available in market.
But very likely they use anabolic steroids for contamination and fast results.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ramesh Kumar 6 minutes later
but i am really worried. is treatment expensive? and are you sure that its fully reversible?
doctor
Answered by Dr. Ramesh Kumar 3 minutes later
Brief Answer:
Follow up.

Detailed Answer:
If its due to steroid abuse or hormonal problem its reversible.
No not that much expensive.
You must be having insurance?
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ramesh Kumar 5 minutes later
actually right now I am in a foreign country. I'll go back to my country after 6 months. Is it ok if i get it checked at that time or as soon as possible? because here treatment is expensive
doctor
Answered by Dr. Ramesh Kumar 2 minutes later
Brief Answer:
Follow up answer.

Detailed Answer:
Got it,
Get these tests done-
Serum cortisol
Serum testosterone
And revert back to me after reports are with you.
No need to consult a doctor there.

Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ramesh Kumar 7 minutes later
sure thankyou
doctor
Answered by Dr. Ramesh Kumar 6 minutes later
Brief Answer:
thank you.

Detailed Answer:
Regards.
Do rate answer if you were helped.

Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,  

Recent questions on  Cortisol

doctor1 MD

I was gardening in the morning with garden gloves, big sun hat & big white long sleeve high collar shirt under the strong sun, because I burn badly. That evening suddenly my lower arms between the elbow & wrist are covered with bunch of red spots. At first I thought they are from the bugs, so I put the over the counter insect bite cream. It didn t help at all after frequent application overnight. They Itch badly, tiny dot size to 1/4 diameter, some have white or clear pointed center. I remembered I had a similar incident about 3 months ago on my lower legs & went to the dermotologist. She prescribed fluocinonide cream usp 0.05%, so I have been appling it this morning, but no improvement. Should I give more time ? I also have proctozone-HC TM 2.5% ( hydrocortisone cream usp 2.5% ) prescribed from another doctor. Is this the same as the first cream ? May I use ths instead or use it after the first one is gone ? How often may I use per day & how long may I use ? Or do I have totally another problem ?

doctor1 MD

Hi. I visited the doctor the other day, because I have numbness in my arms and fingers and palpitations, and so I was worried about my heart. They took bloods which showed I am anaemic. They also did an ekg and I am really worried now because they said it was abnormal. The doctor said there was a tiny bump which should be on a certain part, and it wasn't there, but that it "wasn't a big problem". The doctor also said the 2 leads which showed that issue with the bump were the ones under my breasts, and that "you have quite large breasts, so that could have cause this result". I told the doctor I am also really tired and stressed and she said also took some blood to test for low cortisol and low B12. I am awaiting the results. She said the symptoms I was describing were not to do with my heart. I have been referred for a stress test which I will do 4 weeks today, but I'm terrified that something is seriously wrong with my body and/or my heart. Please help me. I think the doctor is being pretty pro-active, but I'm so worried :-(

doctor1 MD

I have a condition called ballinitus which I have controlled for the past 12 years with trimovate cream. This was prescribed by a consultant I saw and I only used a tiny amount each year, and got a new tube when it went out of date . My current GP has prescribed 1% hydrocortisone cream instead but this does not seem to be as effective

doctor1 MD

I have 2 bites, about 3/4 across and close together, not raised, on my upper arm, close to arm pit. They itch like crazy and burn slightly, all the time. Have tried anti-itch creams, hydrocortisone and cool wet cloths but nothing seems to help. They have been there two days. What can I do? Should I see Dr.?

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE OF SYNTHROID AND IN THE MEANTIME, I AM EXHAUSTED, MY JOINTS HURT, AT THE MOST RIDICULOUS TIMES-MY...

doctor1 MD

Started fever 11 days ago. Nodes in 2 areas of neck swollen but better. Left arm near elbow broken out and itches. My right entire side of back is totally broken out. If i scratch seems like fluid inside. Very small breakouts but covers entire...

doctor1 MD

My daughter is obsessed with seeing people in pain. She watches movies and vid of people in pain all day long and thinks abour it to all day long. whats wrong?